Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Irregular vaginal bleeding for last 20 days - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello docter
Doctor :   Hi
Doctor :  
How can i help you?
User :   i am 23 years female
Doctor :  
User :   i am 23 years. its been one year since i lost my virginity.i had sex for around 50 times in that one year,it was always safe sex using condoms,no anal sex although oral sex few times,but for the past 3 months i never had sexual the problem is that i am having irregular vaginal bleeding for the past 20 days,(10-12 drops) per day.i don't have pelvic pains,no pain during urination, no itching.i went to local gynecologist, she never asked any question except one. she asked if i am in sexual relationship . however, i said no feeling guilty.can u please let me know what actually could be the problem , and also please tell why doctor had to question only that question without asking any other details.
Doctor :   i shall take a min to read

User :   k
User :   she has prescribed few tabs
Doctor :   may i know what tabs?

User :   traneexamicacid ,mefenamic acid(etosys mf-trade name)
User :   so what is actual problem?
Doctor :   ok

Doctor :  
she asked about the sexual relationship to rule out sexually transmitted disease

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor